Skip to content

PANADOL SYRUP 120ML

Save 7%
Original price Rs.97.76
Current price Rs.90.92

PANADOL SYRUP 120ML

 

WHAT IS PANADOL SYRUP 120ML?

Panadol Syrup 120ml is an Analgesic or Antipyretic medicine. Panadol Syrup 120ml contains Paracetamol as an active ingredient. Paracetamol belongs to a class of drugs called Analgesic or Antipyretic drugs. Panadol Syrup 120ml works by activating descending serotonergic pathways and gives analgesic effect. Panadol Syrup 120ml is indicated for the treatment of pain and flu symptoms. Panadol Syrup 120ml belongs to fever and painm category. Buy Panadol Syrup 120ml at the best price from EHAD healthcare with free home delivery.

 

WHAT ARE THE USES OF PANADOL SYRUP 120ML?

Panadol Syrup 120ml is used to relieve fever. Panadol Syrup 120ml is also used to treat flu and cold symptoms. Panadol Syrup 120ml also helps to treat pain including headache, migraine, neuralgia, toothache, sore throat, period pains, aches and pains.

PANADOL SYRUP 120ML USES IN URDU

Panadol Syrup 120ml کا استعمال بخار کو دور کرنے کے لیے کیا جاتا ہے۔ Panadol Syrup 120ml بھی فلو اور سردی کی علامات کے علاج کے لیے استعمال کیا جاتا ہے۔ Panadol Syrup 120ml بھی درد کے علاج میں مدد کرتا ہے جس میں سر درد، درد شقیقہ، اعصابی درد، دانت میں درد، گلے کی سوزش، مدت کے درد، درد اور درد شامل ہیں۔

 

 

WHAT ARE THE SIDE EFFECTS OF PANADOL SYRUP 120ML?

Panadol Syrup 120ml causes some common side effects like:

  • Wheezing
  • Skin rash
  • Swelling of mouth, face and lips
  • Chest tightness
  • Trouble in breathing

 

WHAT ARE THE PRECAUTIONS OF PANADOL SYRUP 120ML?

Do not take a Panadol Syrup 120ml for more than 3 days without consulting your doctor. Panadol Syrup 120ml should not be given more than 4 doses in any 24 hour period. Do not take Panadol Syrup 120ml in larger amounts than prescribed as the overdose can lead to liver failure.

 

WHEN NOT TO USE PANADOL SYRUP 120ML?

Panadol Syrup 120ml is contraindicated if patients have hypersensitivity to paracetamol. Do not take a Panadol Syrup 120ml with any other paracetamol containing medicine. Do not give Panadol Syrup 120ml to patients with severe hepatic dysfunction.

 

WHAT ARE THE INTERACTIONS OF PANADOL SYRUP 120ML?

Panadol Syrup 120ml may interact with following drugs:

  • Anticoagulant drugs (Warfarin)
  • Antiviral drugs (Zidovudine)

 

WHAT IS THE DOSE OF PANADOL SYRUP 120ML?

Take a Panadol Syrup 120ml as directed by the doctor. Do not overdose.

Disclaimer

Consult your doctor and discuss your queries related to any medicine or disease. EHAD PHARMACY's aim is to make sure that its consumers get material that is correct, reviewed by an expert, and error-free. However, the material stated here should not be used as a replacement for the advice of a qualified physician. The information given here is for informational purposes only, which may not cover all possible precautions, side effects, contraindications, or drug interactions.

Buy medicine online in Pakistan from the most trusted online pharmacy EHAD. Free delivery along with cash on delivery & up to 35% discount. Buy from EHAD Online Pharmacy, your medicine, mother care, baby care, personal care, healthcare supplements, and wellness products online. Give us a call to order medicine at +92 334 1113423.

Belongs to the category: Fever & pain, Panadol